# SDR IPXA2025090571710

- Difficulty date: August 14, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 66,446 hours, 16,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805503
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STR) LH WING L.E. #19 SLAT TRACK CUT OUT O/B SIDE SKIN SURFACE HAS CRACKED AS MARKED.74-016 ATA CODE 57 AUDITED.CUT OUT AND REMOVED THE DAMAGE IN LH WING FIXED L/E AT #19 SLAT TRACK CUT OUT O/B SKIN SURFACE STA XOS=1160 REF. MD-11 SRM 57-40-01-2R-9.FABRICATED REPAIR DOUBLER FROM SHT-6AL-4VA-.063 BATCH# 0004113839 AND REPAIR FILLER FROM SHT-7075T6-.090 BATCH# 0002841621
